Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why does my foreskin swell after masturbation ?

hi i am 30 year old , i have been masturbating nearly one years but from past 3 months when i masturbate my upper skin of the penis were swollen , it takes 24 hours to come back to his normal condition afetr that upper skin looks like too wrinkles can u pls suggest me is there any series problem
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi Anand, Welcome to Healthcare Magic Forum.
You may be having Balanitis, which is the inflammation of the foreskin and head of the penis. It is more common in uncircumcised men with poor hygiene. Get yourself examined by a Urologist to rule out the infection. In the meantime you can use Neosporin Ointment in the area of swelling. Give it some rest and Masturbate only when you are sexually aroused.
Good Luck and Take Care.
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor